MathSciNet Relay Station
MathSciNet bibliographic data
MR2385785 34E10 (34D10 65L60)
Ramos, J. I. On Linstedt-Poincaré technique for the quintic Duffing equation. Appl. Math. Comput. 193 (2007), no. 2, 303–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement